Top 8 Aspirin 325mg 500 Count – Aspirin

Top 8 Aspirin 325mg 500 Count – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Aspirin Pain Reliever and Fever Reducer NSAID, 325 mg Coated Tablets, 500 Count

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Basic care aspirin 325 mg coated tablets contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches & pains.

This product is gluten free, as well as caffeine and dye free. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Caffeine & dye free: this product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer.

Compare to Bayer Aspirin active ingredient. Safe pain relief plus lifesaving benefits. Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart. Use for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.61 Inches
Length2.5 Inches
Weight0.55 Pounds
Width2.5 Inches
Part Number41690
ModelS0051AN

2. GeriCare

#ad

GeriCare Aspirin Tablets 325mg Bottle of 1,000

#ad
GeriCare #ad - Nsaid - nonsteroidal anti-inflammatory drug/pain reliever/fever reducer. 1000 count per bottle. Safe: a chief supplier to nursing homes and hospitals, Geri-Care has become the leading pioneer of quality over-the-counter pharmaceuticals and dietary supplements with a primary focus on the geriatric population.

Compare to bayer: Compare to the active ingredient of Bayer Aspirin. Aspirin: geri-care aspirin, 325mg uncoated tablets. Relief: provides temporary relief from pain associated with headaches, toothache, menstrual cramps, backache, muscle aches, colds, and minor arthritis pain. Do not take more than 12 tablets in 24 hours, unless directed by a doctor. Dose: take 1-2 tablets every 4 hours while symptoms last.
BrandGeriCare #ad
ManufacturerGeriCare #ad
Height2 Inches
Length4 Inches
Weight0.31 Pounds
Width2 Inches
Part Number901-10
Model901-10

3. HealthA2Z

#ad

HealthA2Z Aspirin 325mg, Uncoated,Compare to Bayer® Active Ingredients, 300 Count

#ad
HealthA2Z #ad - It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, common cold, toothaches, and headaches. It may also be used to reduce pain and swelling in conditions such as arthritis. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Tablets for your heart. Made in usa / compare to Bayer active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberFP0566
ModelCSAVBLK;ASD;LF

4. Good Sense

#ad

Temporarily Relieves Headache, Menstrual Pain, 325 mg Coated Tablets, Muscle Pain, GoodSense Aspirin Pain Reliever & Fever Reducer NSAID, Toothache, Pain and Fever of Colds, Minor Pain of Arthritis

#ad
Good Sense #ad - Other forms of pain relief: Exercise may help with  pain as it keeps a person more active and releases endorphins. Acute pain: acute pain, results from disease, for example, for the most part, injury, inflammation or injury to tissues.

Compare to the active ingredient of Bayer Aspirin. This type of pain generally comes on suddenly, after trauma, or surgery. Use: aspirin 325 mg regular strength coated Tablets is safe pain relief. Active ingredient: aspirin pain reliever and fever Reducer NSAID 325mg's active ingredient is 325 mg of Aspirin. Safe pain relief plus lifesaving benefits, Talk to your doctor or other healthcare provider before using this product for your heart. It may be used as a pain reliever/fever reducer for adults and children 12 years and over.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.16 Inches
Length1.79 Inches
Weight0.52 Pounds
Width3 Inches
Part NumberTRTAZI11A
ModelTRTAZI11A

5. PHARBEST

#ad

Aspirin 325 mg | Regular Strength | 1000 Count Uncoated Tablets

#ad
PHARBEST #ad - 1000 count Uncoated Tablets. Regular strength Aspirin - 325 mg. Made in the USA. Compare to Genuine Bayer Aspirin active ingridient. Pain relever; Fever Reducer.
BrandPHARBEST #ad
ManufacturerPHARBEST #ad
Part NumberP18K435

6. ValuMeds

#ad

325 mg Orange Safety Coated 500 Tablets, Menstrual Cramps, Regular Strength Headache Medicine | Natural Anti-Inflammatory | Help Reduce Joint Pain, ValuMeds Enteric Coated Aspirin Tablets

#ad
ValuMeds #ad - Please read package for more details on proper use and dosage. Relieve pain & headaches – Low dose aspirin can help reduce pain caused by headaches, migraines, and menstrual cramps.

Use as directed – aspirin should always be used as directed. Natural anti-inflammatory – An active pain reliever, single dose aspirin also helps reduce joint pain and muscle aches due to inflammation. Extended benefits – aspirin can also help relieve discomfort caused by menstrual cramps, toothaches, and general colds. Easy to swallow – these safety-coated aspirin are small and go down smoothly to make them easier to swallow for teens and seniors.
BrandValuMeds #ad
ManufacturerTime-Cap Labs Inc. #ad
Part Number60531-4

7. Bayer

#ad

500 Tablets, Bayer Aspirin Pain Reliever 325mg

#ad
Bayer #ad - Fast, safe pain relief. Aspirin pain rELIVER/fever Reducer. Plus the lifesaving benefits of aspirin. Ingredients: active ingredients: aspirin Inactive Ingredients: Carnauba Wax, Hypromellose, Powdered Cellulose, Corn Starch, Triacetin.
BrandBayer #ad
ManufacturerBayer #ad
Weight1 Pounds
Part Numberzeusd1-BJWH-24076864
Modelzeusd1-BJWH-24076864

8. Bayer

#ad

Genuine Bayer Aspirin, 300ct, 325mg Coated Tablets

#ad
Bayer #ad - Helps to relieve pain due to headache, toothaches, minor pain of arthritis, muscle pain, menstrual pain, pain due to colds and reduces fever. Genuine bayer Aspirin Is sodium-free and caffeine-free. Helps prevent another heart attack or clot-related ischemic stroke when taken as directed by your doctor. Each tablet is coated to make it easier to swallow. Bayer aspirin is the #1 Recommended Aspirin brand. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
BrandBayer #ad
ManufacturerBayer Healthcare LLC #ad